No Cover Image

Journal article 542 views

Comments on perturbative dynamics of non-commutative Yang–Mills theory / Adi Armoni

Nuclear Physics B, Volume: 593, Issue: 1-2, Pages: 229 - 242

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

Published in: Nuclear Physics B
ISSN: 0550-3213
Published: 2001
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: This is the first paper that discussed the renormalizability of noncommutative U(N) Yang-Mills theory. Currently, it has 188 citations (recorded by SPIRES).
College: College of Science
Issue: 1-2
Start Page: 229
End Page: 242